Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Feb 27, 2008, 3:09 PM CST for 30 counties in Texas. It took effect at Feb 28, 2008, 3:39 AM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2008, 3:09 PM CST (21:09 UTC)
- In effect from
- Feb 28, 2008, 3:39 AM CST
- Expired
- Feb 28, 2008, 6:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Fort Worth, TX
All 30 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 31 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2049 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KFWD 272109 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CST WED FEB 27 2008 ...RED FLAG WARNING GENERALLY ALONG AND WEST OF INTERSTATE 35 FOR THURSDAY DUE TO GUSTY WINDS AND LOW HUMIDITY... .AN AREA OF SURFACE LOW PRESSURE WILL STRENGTHEN DURING THE DAY ACROSS WEST TEXAS. AS A RESULT...SOUTHERLY WINDS FROM 15 TO 25 MPH WILL GUST UP TO 35 MPH. A DRY AIRMASS WILL REMAIN IN PLACE...CREATING CRITICAL FIRE CONDITIONS OVER WESTERN PORTIONS OF NORTH TEXAS. TXZ091-092-100>103-115>118-129>133-141>144-156-157-280600- /O.NEW.KFWD.FW.W.0013.080228T1800Z-080229T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE-LAMPASAS-CORYELL- 309 PM CST WED FEB 27 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST THURSDAY. AN AREA OF SURFACE LOW PRESSURE WILL STRENGTHEN DURING THE DAY ACROSS WEST TEXAS. AS A RESULT...SOUTHERLY WINDS FROM 15 TO 25 MPH WILL GUST UP TO 35 MPH. A DRY AIRMASS WILL REMAIN IN PLACE...CREATING CRITICAL FIRE CONDITIONS OVER WESTERN PORTIONS OF NORTH TEXAS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ SCHULTZ
4 follow-up statements
000 WWUS84 KFWD 280334 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 934 PM CST WED FEB 27 2008 ...RED FLAG WARNING GENERALLY ALONG AND WEST OF INTERSTATE 35 FOR THURSDAY DUE TO GUSTY WINDS AND LOW HUMIDITY... .AN AREA OF SURFACE LOW PRESSURE WILL STRENGTHEN DURING THE DAY ACROSS WEST TEXAS. AS A RESULT...SOUTHERLY WINDS FROM 15 TO 25 MPH WILL GUST UP TO 35 MPH. A DRY AIRMASS WILL REMAIN IN PLACE...CREATING CRITICAL FIRE CONDITIONS OVER WESTERN PORTIONS OF NORTH TEXAS. TXZ091-092-100>103-115>118-129>133-141>144-156-157-281145- /O.CON.KFWD.FW.W.0013.080228T1800Z-080229T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE-LAMPASAS-CORYELL- 934 PM CST WED FEB 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST THURSDAY. AN AREA OF SURFACE LOW PRESSURE WILL STRENGTHEN DURING THE DAY ACROSS WEST TEXAS. AS A RESULT...SOUTHERLY WINDS FROM 15 TO 25 MPH WILL GUST UP TO 35 MPH. A DRY AIRMASS WILL REMAIN IN PLACE...CREATING CRITICAL FIRE CONDITIONS OVER WESTERN PORTIONS OF NORTH TEXAS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
000 WWUS84 KFWD 280939 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 339 AM CST THU FEB 28 2008 ...RED FLAG WARNING ALONG AND WEST OF A BONHAM...DALLAS...TEMPLE LINE FROM NOON THROUGH 6 PM TODAY DUE TO STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES... A LOW PRESSURE TROUGH WILL DEEPEN ACROSS EASTERN COLORADO INTO WEST TEXAS TODAY. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS. BY MIDDAY SOUTHERLY WINDS OF 20 TO 30 MPH ARE EXPECTED WITH GUSTS OVER 35 MPH LIKELY AT TIMES. THIS ALONG WITH DRY FUELS WILL RESULT IN A CRITICAL FIRE CONDITIONS THIS AFTERNOON. THE WINDS ARE EXPECTED TO START TO DECREASE AFTER SUNSET. TXZ093-094-104-119-120-134-145-158-159-282200- /O.EXA.KFWD.FW.W.0013.080228T1800Z-080229T0000Z/ GRAYSON-FANNIN-COLLIN-DALLAS-ROCKWALL-ELLIS-HILL-BELL-MCLENNAN- 339 AM CST THU FEB 28 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. A LOW PRESSURE TROUGH WILL DEEPEN ACROSS EASTERN COLORADO INTO WEST TEXAS TODAY. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS. BY MIDDAY SOUTHERLY WINDS OF 20 TO 30 MPH ARE EXPECTED WITH GUSTS OVER 35 MPH LIKELY AT TIMES. THIS ALONG WITH DRY FUELS WILL RESULT IN A CRITICAL FIRE CONDITIONS THIS AFTERNOON. THE WINDS ARE EXPECTED TO START TO DECREASE AFTER SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ091-092-100>103-115>118-129>133-141>144-156-157-282200- /O.CON.KFWD.FW.W.0013.080228T1800Z-080229T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE-LAMPASAS-CORYELL- 339 AM CST THU FEB 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. A LOW PRESSURE TROUGH WILL DEEPEN ACROSS EASTERN COLORADO INTO WEST TEXAS TODAY. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS. BY MIDDAY SOUTHERLY WINDS OF 20 TO 30 MPH ARE EXPECTED WITH GUSTS OVER 35 MPH LIKELY AT TIMES. THIS ALONG WITH DRY FUELS WILL RESULT IN A CRITICAL FIRE CONDITIONS THIS AFTERNOON. THE WINDS ARE EXPECTED TO START TO DECREASE AFTER SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
000 WWUS84 KFWD 281705 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1105 AM CST THU FEB 28 2008 ...RED FLAG WARNING ALONG AND WEST OF A BONHAM...DALLAS...TEMPLE LINE FROM NOON THROUGH 6 PM TODAY DUE TO STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES... LOW PRESSURE WILL DEEPEN ACROSS WEST TEXAS TODAY. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS FROM 20 TO 30 MPH WITH GUSTS OVER 35 MPH LIKELY AT TIMES. THE GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES...AND DRY FUELS WILL RESULT IN CRITICAL FIRE CONDITIONS THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET. TXZ091>094-100>104-115>120-129>134-141>145-156>159-290000- /O.CON.KFWD.FW.W.0013.080228T1800Z-080229T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH- HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- 1105 AM CST THU FEB 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LOW PRESSURE WILL DEEPEN ACROSS WEST TEXAS TODAY. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS FROM 20 TO 30 MPH WITH GUSTS OVER 35 MPH LIKELY AT TIMES. THE GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES...AND DRY FUELS WILL RESULT IN CRITICAL FIRE CONDITIONS THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ SCHULTZ
000 WWUS84 KFWD 282359 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 559 PM CST THU FEB 28 2008 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON... .WINDS WILL CONTINUE TO DIMINISH...THUS REDUCING THE FIRE THREAT THIS EVENING. TXZ091>094-100>104-115>120-129>134-141>145-156>159-290100- /O.EXP.KFWD.FW.W.0013.000000T0000Z-080229T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH- HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- 559 PM CST THU FEB 28 2008 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON... WINDS WILL CONTINUE TO DIMINISH...THUS REDUCING THE FIRE THREAT THIS EVENING. RESIDENTS ARE STILL URGED TO EXERCISE CAUTION...AND AVOID ACTIVITIES THAT COULD RESULT IN WILDFIRES. OUTDOOR BURN BANS REMAIN IN EFFECT FOR NEARLY ALL OF NORTH TEXAS. $$ 25
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 11:18 AM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Feb 27, 11:18 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1118 AM CST WED FEB 27 2008 .AVIATION... /18Z TAFS/ VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. EXPECT MOSTLY SUNNY SKIES TODAY WITH SOUTHEAST WINDS AROUND 15KTS. WINDS WILL LOWER TO AROUND 10KTS THIS EVENING FROM THE SOUTH. WITH A MODEST LOW LEVEL JET OF 35-40KTS...EXPECT LOW LEVEL WIND SHEAR AFTER 08Z. BY MID TO LATE MORNING...SOUTH WINDS WILL PICK UP AGAIN. EXPECT GUSTS TO NEAR 25KTS BY THE END OF THIS TAF CYCLE. SCHULTZ && .UPDATE... PUBLIC FORECAST ON TRACK. NO TEXT UPDATES REQUIRED. 75 && .PREV DISCUSSION... /ISSUED 526 AM CST WED FEB 27 2008/ AVIATION... VFR CONDITIONS ARE EXPECTED THOUGH 12Z THURSDAY. THE SURFACE HIGH OVER SOUTHEAST TEXAS BEFORE DAYBREAK WILL MOVE OFF TO EAST TODAY AS A LEE SIDE TROUGH DEVELOPS. THIS WILL RESULT IN LIGHT SOUTH AND SOUTHWESTERLY WINDS EARLY THIS MORNING INCREASING TO 10 TO 15 KNOTS THIS AFTERNOON. ONLY SOME SCATTERED HIGH CLOUDS ARE EXPECTED. #58 FIRE WEATHER... THERE IS A HIGH FIRE DANGER ACROSS ALL BUT THE SOUTHEASTERN SECTIONS OF NORTH TEXAS THIS AFTERNOON. SOUTH TO SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE TO 10 TO 15 KNOTS BY MIDDAY. THIS ALONG WITH MINIMUM RELATIVE HUMIDITES OF 20 TO 35 PERCENT WILL RESULT IN THE HIGH FIRE DANGER THIS AFTERNOON. THERE WILL BE CRITICAL FIRE DANGER THURSDAY AS SOUTHERLY WINDS INCREASE TO 20 TO 35 MPH. ALTHOUGH MINIMUM RELATIVE HUMIDITIES WILL BE HIGHER THAN TODAY...THE STRONGER WINDS AND EXTREMELY DRY FUELS WILL RESULT IN THE CRITICAL FIRE DANGER ALONG AND WEST OF I-35. A FIRE WEATHER WATCH MAY BE ISSUED LATER TODAY FOR THURSDAY. THE FIRE DANGER WILL BE LOWER FRIDAY AS A COLD FRONT IS EXPECTED TO CROSS THE RED RIVER LATE FRIDAY MORNING AND MOVE THROUGH THE REST OF NORTH TEXAS BY LATE FRIDAY AFTERNOON. THE FRONT WILL LIFT BACK NORTH AS A WARM FRONT SATURDAY. WE WILL SEE HIGHER MINIMUM RELATIVE HUMIDITIES AND A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY THROUGH WEEKEND. ANOTHER COLD FRONT WILL SWEEP THROUGH NORTH TEXAS SUNDAY NIGHT AND MONDAY. EXPECT BREEZY NORTHERLY WINDS AND DRIER AIR TO FILTER INTO NORTH TEXAS BEHIND THE FRONT MONDAY. #58 PREV DISCUSSION... /ISSUED 323 AM CST WED FEB 27 2008/ DISCUSSION... PATTERN REMAINS DRY THROUGH FRIDAY MORNING...THEN BECOMES MORE UNSETTLED THROUGH THE WEEKEND. SHORTWAVE MOVES W/E ACROSS AREA FRI AND DRAGS A COLD FRONT DOWN WITH IT. FRONT STALLS ACROSS CWA AND SAT SHORT WAVE DRAGS PRECIP UP OVER THE FRONT AS IT BACKS UP BACK INTO OKLAHOMA. NEXT COLD FRONT PUSHES THROUGH LATE SUN NIGHT OR MON...THE ECMWF IS SLOWER THAN THE GFS. AT ANY RATE...HAVE LOW POPS THROUGH MONDAY AFTERNOON WHEN FRONT SHOULD BE THROUGH AND ATMOSPHERE DRIED OUT AGAIN. WED DAY 7 GFS MORE PROGRESSIVE WITH ANOTHER SYSTEM WHICH ECMWF PROGS FOR THU. HAVE ADDED LOW POPS TO COVER THAT NEXT CHANCE OF RAIN. IT SEEMS TO ME THAT THESE MODELS HAVE ALL WINTER BEEN BRINGING STRONGER SYSTEMS INTO TX IN THE EXTENDED...WHICH SEEM TO BE WEAKER AND DRIER WHEN THEY ACTUALLY GET AROUND TO SHOWING UP. SEE NO REASON FOR THIS TREND TO CHANGE AND HAVE KEPT QPF LOW WITH ALL THE PRECIP. TEMPERATURES SHOW SLOW WARM UP WED AND THU...THEN FRONT AND CLOUDS KEEPS FRI A BIT COOLER. GULF AIR WILL BE IN PLACE THROUGH WEEKEND SO WARM AND DAMP ALONG WITH THE PRECIP. FOR NOW HAVE STUCK WITH GFS TIMING ON SUN NIGHT FRONT SO MON PROGGED TO BE COOLER. IF FRONT SLOWS AT LEAST THE SOUTHERN HALF OF CWA WILL HAVE SOME 60 OR 70 DEGREE HIGHS. HAVE NEXT FRONT IN WED NIGHT AND THU LOWS ARE COOLER ONCE AGAIN. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 43 71 54 67 / 0 0 0 10 10 WACO, TX 64 43 71 55 69 / 0 0 0 10 10 PARIS, TX 59 37 66 50 61 / 0 0 0 10 20 DENTON, TX 64 39 71 53 66 / 0 0 0 10 10 MCKINNEY, TX 62 38 67 53 64 / 0 0 0 5 20 DALLAS, TX 63 43 70 56 66 / 0 0 0 10 10 TERRELL, TX 62 41 71 54 65 / 0 0 0 5 20 CORSICANA, TX 61 42 70 56 69 / 0 0 0 5 20 TEMPLE, TX 66 41 72 57 71 / 0 0 0 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 27, 4:00 AM CST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 400 AM CST WED FEB 27 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 400 AM CST WED FEB 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT THERE IS AN ELEVATED FIRE DANGER FROM LATE MORNING THROUGH SUNSET ALONG AND NORTHWEST OF A KILLEEN TO CORSICANA TO EMORY LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FIRE CONDITIONS WILL BE CRITICAL ON THURSDAY DUE TO LOW RELATIVE HUMIDITIES AND STRONG GUSTY SOUTHERLY WINDS. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. 58
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.